The Dedekind-MacNeille completions for fuzzy posets. (English) Zbl 1185.06003

Summary: In this paper, the Dedekind-MacNeille completion for an \(L\)-fuzzy poset, previously introduced by the authors, is built and characterized, which generalizes the Dedekind-MacNeille completion for an ordinary poset. The relationship between the \(L\)-fuzzy complete lattices defined by the authors and Bělohlávek’s completely lattice \(\mathbf L\)-ordered sets is discussed.


06A75 Generalizations of ordered sets
06B23 Complete lattices, completions
Full Text: DOI


[1] Bělohlávek, R., Fuzzy relational systems, foundations and principles, (2002), Kluwer Academic, Plenum Publishers New York · Zbl 1067.03059
[2] Bělohlávek, R., Concept lattices and order in fuzzy logic, Annals of pure and applied logic, 128, 277-298, (2004) · Zbl 1060.03040
[3] Bělohlávek, R., Lattice-type fuzzy order is uniquely given by its 1-cut: proof and consequences, Fuzzy sets and systems, 123, 447-458, (2004) · Zbl 1044.06002
[4] Davey, B.A.; Priestley, H.A., Introduction to lattices and order, (1990), Cambridge University Press Cambridge · Zbl 0701.06001
[5] Fan, L., A new approach to quantitative domain theory, Electronic notes in theoretic computer science, 45, (2001), \(\langle\)http://www.elsevier.nl/locate/entcs⟩ · Zbl 1260.68217
[6] Gierz, G.; Hofmann, K.H.; Keimel, K.; Lawson, J.D.; Mislove, M.; Scott, D.S., A compendium of continuous lattices, (1980), Springer Berlin, Heidelberg, New York · Zbl 0452.06001
[7] Goguen, J.A., L-fuzzy sets, Journal of mathematical analysis and application, 18, 145-174, (1967) · Zbl 0145.24404
[8] Höhle, U., On the fundamentals of fuzzy set theory, Journal of mathematical analysis and application, 201, 786-826, (1996) · Zbl 0860.03038
[9] U. Höhle, M-valued sets and sheaves over integral commutative cl-Monoids, Chapter 2 in [13], pp. 33-72. · Zbl 0766.03037
[10] Höhle, U.; Blanchard, N., Partial ordering in L-underdeterminate sets, Information science, 35, 133-144, (1985) · Zbl 0576.06004
[11] H.L. Lai, D.X. Zhang, Many-valued complete distributivity, arXiv:math.CT/0603590, 2006.
[12] Johnstone, P.T., Stone spaces, (1982), Cambridge University Press Cambridge · Zbl 0499.54001
[13] S.E. Rodabaugh, E.P. Klement, U. Höhle (Eds.), Applications of Category Theory to Fuzzy Subsets, Theory and Decision Library: Series B: Mathematical and Statistical Methods, Vol. 14, 1992, Kluwer Academic Publishers, Boston, Dordrecht, London. · Zbl 0741.00078
[14] K.R. Wagner, Solving recursive domain equations with enriched categories, Ph.D. Thesis, Carnegie Mellon University, Technical Report CMU-CS-94-159, July 1994.
[15] Zhang, Q.Y.; Fan, L., Continuity in quantitative domains, Fuzzy sets and systems, 154, 118-131, (2005) · Zbl 1080.06007
[16] Zhang, Q.Y.; Fan, L., A kind of L-fuzzy complete lattices and adjoint functor theorem for LF-posets, ()
[17] Q.Y. Zhang, W.X. Xie, L. Fan, Fuzzy complete lattices, Fuzzy Sets and Systems, in press, doi:10.1016/j.fss.2008.12.001.
[18] Q.Y. Zhang, L. Fan, W.X. Xie, Adjoint functor theorem for fuzzy posets, Bulletin of the Allahabad Mathematical Society, submitted for publication. · Zbl 1180.06004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.